Residential College | false |
Status | 已發表Published |
A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony-type equation with nonsmooth solutions | |
Lyu,Pin1; Vong,Seakweng2![]() | |
2019-11-18 | |
Source Publication | NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
![]() |
ISSN | 0749-159X |
Volume | 36Issue:3Pages:579-600 |
Abstract | To recover the full accuracy of discretized fractional derivatives, nonuniform mesh technique is a natural and simple approach to efficiently resolve the initial singularities that always appear in the solutions of time-fractional linear and nonlinear differential equations. We first construct a nonuniform L2 approximation for the fractional Caputo's derivative of order 1 < α < 2 and present a global consistency analysis under some reasonable regularity assumptions. The temporal nonuniform L2 formula is then utilized to develop a linearized difference scheme for a time-fractional Benjamin–Bona–Mahony-type equation. The unconditional convergence of our scheme on both uniform and nonuniform (graded) time meshes are proven with respect to the discrete H-norm. Numerical examples are provided to justify the accuracy. |
Keyword | Caputo Derivative Finite Difference Scheme Fractional Bbm-type Equation Nonuniform Time Grid Unconditional Convergence |
DOI | 10.1002/num.22441 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
WOS ID | WOS:000496887100001 |
Publisher | WILEY, 111 RIVER ST, HOBOKEN 07030-5774, NJ |
Scopus ID | 2-s2.0-85075480021 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | University of Macau |
Corresponding Author | Vong,Seakweng |
Affiliation | 1.School of Economic Mathematics,Southwestern University of Finance and Economics, Chengdu, China 2.Department of Mathematics,University of Macau,Macao |
Corresponding Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Lyu,Pin,Vong,Seakweng. A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony-type equation with nonsmooth solutions[J]. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2019, 36(3), 579-600. |
APA | Lyu,Pin., & Vong,Seakweng (2019). A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony-type equation with nonsmooth solutions. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 36(3), 579-600. |
MLA | Lyu,Pin,et al."A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony-type equation with nonsmooth solutions".NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS 36.3(2019):579-600. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment